Almost periodic solutions for a class of discrete systems with Allee-effect

Yongkun Li; Li Yang; Wanqin Wu

Applications of Mathematics (2014)

  • Volume: 59, Issue: 2, page 191-203
  • ISSN: 0862-7940

Abstract

top
In this paper, using Mawhin's continuation theorem of the coincidence degree theory, we obtain some sufficient conditions for the existence of positive almost periodic solutions for a class of delay discrete models with Allee-effect.

How to cite

top

Li, Yongkun, Yang, Li, and Wu, Wanqin. "Almost periodic solutions for a class of discrete systems with Allee-effect." Applications of Mathematics 59.2 (2014): 191-203. <http://eudml.org/doc/261070>.

@article{Li2014,
abstract = {In this paper, using Mawhin's continuation theorem of the coincidence degree theory, we obtain some sufficient conditions for the existence of positive almost periodic solutions for a class of delay discrete models with Allee-effect.},
author = {Li, Yongkun, Yang, Li, Wu, Wanqin},
journal = {Applications of Mathematics},
keywords = {discrete system; coincidence degree; almost periodic solution; Allee-effect; almost periodic solutions; Allee effects; discrete model; coincidence degree theory},
language = {eng},
number = {2},
pages = {191-203},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Almost periodic solutions for a class of discrete systems with Allee-effect},
url = {http://eudml.org/doc/261070},
volume = {59},
year = {2014},
}

TY - JOUR
AU - Li, Yongkun
AU - Yang, Li
AU - Wu, Wanqin
TI - Almost periodic solutions for a class of discrete systems with Allee-effect
JO - Applications of Mathematics
PY - 2014
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 59
IS - 2
SP - 191
EP - 203
AB - In this paper, using Mawhin's continuation theorem of the coincidence degree theory, we obtain some sufficient conditions for the existence of positive almost periodic solutions for a class of delay discrete models with Allee-effect.
LA - eng
KW - discrete system; coincidence degree; almost periodic solution; Allee-effect; almost periodic solutions; Allee effects; discrete model; coincidence degree theory
UR - http://eudml.org/doc/261070
ER -

References

top
  1. Agarwal, R. P., Wong, P. J. Y., Advanced Topics in Difference Equations, Mathematics and its Applications 404 Kluwer Academic Publishers, Dordrecht (1997). (1997) Zbl0878.39001MR1447437
  2. Alzabut, J. O., Stamov, G. T., Sermutlu, E., 10.1016/j.mcm.2010.07.029, Math. Comput. Modelling 53 (2011), 161-167. (2011) Zbl1211.34084MR2739253DOI10.1016/j.mcm.2010.07.029
  3. Cheban, D., Mammana, C., 10.1016/j.na.2003.09.009, Nonlinear Anal., Theory Methods Appl. 56 (2004), 465-484. (2004) Zbl1065.39026MR2035322DOI10.1016/j.na.2003.09.009
  4. Chen, Y., 10.1016/S0893-9659(03)90093-0, Appl. Math. Lett. 16 (2003), 1047-1051. (2003) Zbl1118.34327MR2013071DOI10.1016/S0893-9659(03)90093-0
  5. Chen, W., Liu, B., 10.1016/j.cam.2010.10.007, J. Comput. Appl. Math. 235 (2011), 2090-2097. (2011) Zbl1207.92042MR2763127DOI10.1016/j.cam.2010.10.007
  6. Chen, F., Xie, X., Chen, X., 10.1016/j.amc.2005.10.040, Appl. Math. Comput. 177 (2006), 118-127. (2006) Zbl1101.34058MR2234504DOI10.1016/j.amc.2005.10.040
  7. Chen, L., Zhao, H., 10.1016/j.chaos.2006.05.057, Chaos Solitons Fractals 35 (2008), 351-357. (2008) Zbl1140.34425MR2357008DOI10.1016/j.chaos.2006.05.057
  8. Cheng, S. S., Patula, W. T., 10.1016/0362-546X(93)90157-N, Nonlinear Anal., Theory Methods Appl. 20 (1993), 193-203. (1993) Zbl0774.39001MR1202198DOI10.1016/0362-546X(93)90157-N
  9. Ding, X., Lu, C., 10.1016/j.apm.2008.08.008, Appl. Math. Modelling 33 (2009), 2748-2756. (2009) Zbl1205.39001MR2502144DOI10.1016/j.apm.2008.08.008
  10. Fan, M., Wang, K., 10.1016/S0895-7177(02)00062-6, Math. Comput. Modelling 35 (2002), 951-961. (2002) Zbl1050.39022MR1910673DOI10.1016/S0895-7177(02)00062-6
  11. Freedman, H. I., Deterministic Mathematical Models in Population Ecology, Monographs and Textbooks in Pure and Applied Mathematics 57 Marcel Dekker, New York (1980). (1980) Zbl0448.92023MR0586941
  12. Gaines, R. E., Mawhin, J. L., Coincidence Degree, and Nonlinear Differential Equations, Lecture Notes in Mathematics 568 Springer, Berlin (1977). (1977) Zbl0339.47031MR0637067
  13. Huo, H., Li, W., 10.1016/S0096-3003(03)00635-0, Appl. Math. Comput. 153 (2004), 337-351. (2004) Zbl1043.92038MR2064661DOI10.1016/S0096-3003(03)00635-0
  14. Li, Y., Fan, X., 10.1016/j.apm.2008.05.013, Appl. Math. Modelling 33 (2009), 2114-2120. (2009) Zbl1205.34086MR2488268DOI10.1016/j.apm.2008.05.013
  15. Li, Y., Lu, L., 10.1016/j.amc.2004.06.082, Appl. Math. Comput. 167 (2005), 324-344. (2005) Zbl1087.39012MR2170919DOI10.1016/j.amc.2004.06.082
  16. Li, Y., Zhang, T., Ye, Y., 10.1016/j.apm.2011.04.034, Appl. Math. Modelling 35 (2011), 5448-5459. (2011) Zbl1228.39012MR2806184DOI10.1016/j.apm.2011.04.034
  17. Meng, X., Chen, L., 10.1016/j.jtbi.2006.07.010, J. Theoret. Biol. 243 (2006), 562-574. (2006) MR2306349DOI10.1016/j.jtbi.2006.07.010
  18. Meng, X., Jiao, J., Chen, L., 10.1016/j.na.2007.04.006, Nonlinear Anal., Theory Methods Appl. 68 (2008), 3633-3645. (2008) MR2416071DOI10.1016/j.na.2007.04.006
  19. Murray, J. D., Mathematical Biology, Biomathematics 19 Springer, Berlin (1989). (1989) Zbl0682.92001MR1007836
  20. Sun, Y. G., Saker, S. H., 10.1016/j.amc.2004.10.005, Appl. Math. Comput. 168 (2005), 1086-1097. (2005) Zbl1087.39015MR2171764DOI10.1016/j.amc.2004.10.005
  21. Teng, Z., Persistence and stability in general nonautonomous single-species Kolmogorov systems with delays, Nonlinear Anal., Real World Appl. 8 (2007), 230-248. (2007) Zbl1119.34056MR2268081
  22. Wu, W., Ye, Y., 10.1016/j.cnsns.2009.02.022, Commun. Nonlinear Sci. Numer. Simul. 14 (2009), 3993-4002. (2009) Zbl1221.34185MR2522901DOI10.1016/j.cnsns.2009.02.022
  23. Xie, Y., Li, X., 10.1016/j.amc.2008.05.085, Appl. Math. Comput. 203 (2008), 690-697. (2008) Zbl1166.34327MR2458985DOI10.1016/j.amc.2008.05.085
  24. Yan, J., Zhao, A., Yan, W., 10.1016/j.jmaa.2004.09.038, J. Math. Anal. Appl. 309 (2005), 489-504. (2005) Zbl1086.34066MR2154131DOI10.1016/j.jmaa.2004.09.038
  25. Yang, X., 10.1016/j.na.2008.02.023, Nonlinear Anal., Theory Methods Appl. 70 (2009), 1422-1429. (2009) Zbl1161.34355MR2474929DOI10.1016/j.na.2008.02.023
  26. Zhang, S., Zheng, G., 10.1016/S0096-3003(01)00165-5, Appl. Math. Comput. 131 (2002), 497-516. (2002) Zbl1029.39011MR1920242DOI10.1016/S0096-3003(01)00165-5
  27. Zhang, W., Zhu, D., Bi, P., 10.1016/j.aml.2006.11.005, Appl. Math. Lett. 20 (2007), 1031-1038. (2007) Zbl1142.39015MR2344777DOI10.1016/j.aml.2006.11.005
  28. Zhu, L., Li, Y., 10.1016/j.jmaa.2003.10.014, J. Math. Anal. Appl. 290 (2004), 654-664. (2004) Zbl1042.39005MR2033049DOI10.1016/j.jmaa.2003.10.014

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.